MathSciNet Relay Station
MathSciNet bibliographic data
MR1219814 35J65 (35B40)
Ni, Wei-Ming; Takagi, Izumi Locating the peaks of least-energy solutions to a semilinear Neumann problem. Duke Math. J. 70 (1993), no. 2, 247–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement